# SDR CAL960486

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 294.5
- Part time: 66,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND STR 21R AND SKIN PANEL CORRODED AT STA 294.5.  THE STRINGER AND SKIN PANEL WERE REMOVED.  A NEW STRINGER, SKIN SECTION, AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-30-3 AND SRM 53-10-4.  (X)
